MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; SYRINGE, PISTON

TRIVIDIA HEALTH INC SYRINGES; SYRINGE, PISTON
Model Number SYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer advised that when she goes to administer her insulin, the 31g syringe does not administer the entire dose of the insulin that had been drawn into it.The package had not been open or damaged when received by the customer.The customer has been using the product out of this package for about one month.The customer feels well and did not report any symptoms.The customer is not claiming they were injured using the syringes and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - product evaluation in-process.Note: customer contacted manufacturer on 02-oct-2023 - customer stated the initial issue has been resolved.Customer did not go to the pharmacy for replacement product - manufacturer had contacted the pharmacy on behalf of the customer and pharmacy will contact the customer regarding replacement product.
 
Additional Manufacturer Narrative
Sections with additional information as of 29-jan-2024: h3: was the device evaluated by the manufacturer; if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: syringes (5) were returned - unable to ship to manufacturer due to biohazard.Scrap returned product.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17956423
Report Number1000113657-2023-00513
Device Sequence Number5119032
Product Code FMF
UDI-Device Identifier00021292005863
UDI-Public(01)00021292005863
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP22297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/25/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown